Common "Candid B Cream" queries answered by top doctors | iCliniq

Candid B Cream

It is an anti-fungal cream used to treat skin infections such as athlete's foot, jock itch, ringworm and yeast infections. It is composed of Clotrimazole and Beclomethasone.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have recurrent eczema and fungal infections. How to treat it?

Query: Hello doctor, I have a chronic problem for the past six to seven years. I have the problem itching in all the skin folds and the pressed areas like under the belt including genital areas and anus. I showed the same to a doctor and he diagnosed this as eczema and fungal infection. The doctor prescrib...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Answer: Hi, Welcome to icliniq.com. Your history, past treatment and its response are suggestive of intertrigo, a fungal infection of the body folds. In people with heavy sweating activities, diabetes, overweight, those wearing tight clothing and in people with prolonged sitting activities the body folds ar...  Read Full »

Please suggest treatment for candidal balanitis.

Query: Hi, I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again.  Sympoms are: Red skin around head of penis and itchiness aft...  Read Full »


Dr. Meha Malhotra

Answer: Hi, Welcome to icliniq.com. Have you ever been diagnosed by a doctor because balanitis has several other causes as well and fungal infection is one of them. Get a fasting and post prandial blood sugar done and please send me a few details: Have you noticed any swellings in your groin area ? Do you ...  Read Full »

Allergy on the head part of my penis and inner skin of my penis.

Query: Hi, I am a 26 year old male. I am having some allergy on the head part of my penis and the inner skin of my penis. Consulted a local doctor. The doctors are saying that, it is just an allergy and giving some tablets and ointments. But it is not recovering. Give me your advice.  Read Full »


Dr. Kalpana Pathak

Answer: Hi, Thanks for writing to us. There could be many causes for such lesions like fungal infection (candidal balanoposthitis), lichen planus, irritant dermatitis, and etc. Candidal BP is the most common cause amongst all. So right now, I would advise you that, wash the area with lukewarm water twice in...  Read Full »

My genital redness persists even after medications. What could it be?

Query: Hello doctor,I am 25 years old male. My problem is the redness of the genitals. It has been two months now. It first started from my penis head with four or five red bumps-like spots. Then I consulted a dermatologist. He gave me Candid-B cream to apply and some anti-fungal tablets. But I mistakenly ...  Read Full »


Dr. Shreyansh Talesra

Answer: Hello, Welcome to icliniq.com. According to the history given by you, it could be irritant contact dermatitis followed by application of dettol. Since you have used most of the creams and few of it containing steroids, your skin has got thinned, and that is why you could see red colored vessels. I...  Read Full »

What could be the reason for non-healing tiny cuts on the penile skin?

Query: Hello doctor, My penis skin end has got tiny cuts around and it is not healing for more than one month. Please help.  Read Full »


Dr. Rajesh Gulati

Answer: Hello, Welcome to icliniq.com. Clean the area with Betadine solution twice a day. Apply Candid-B ointment twice a day. Take tablet Kineto Forte (Serratiopeptidase) 15 mg once a day for ten days. Update your condition after ten days.  Read Full »

I still have balanitis despite taking medications. Why?

Query: Hi doctor, My doctor told me that I have balanitis. He prescribed Clotrimazole and Beclomethasone cream, Itraconazole capsules (one capsule every day) and Levocetirizine dihydrochloride (one tablet for every night) for 10 days. I have finished all medicines in 10 days. First three days I felt that I...  Read Full »


Dr. Gaurang Gupta

Answer: Hello, Welcome to icliniq.com. The treatment which you are taking is entirely correct. Continue it for another two to three weeks. Undergo a test for diabetes as balanitis is a recurrent problem in a diabetes patient. Also, please attach some photo of the area so that it will be easy to diagnose t...  Read Full »

How long should I continue taking Fluconazole for pain in penile head and foreskin?

Query: Hello doctor, I was struggling with reddening, itching, and tenderness on the penis head and under the foreskin. I self-diagnosed a fungal infection and started applying Candid B cream twice a day for a week. With a slow recovery, I decided to take oral medication for the same. My pharmacist sugges...  Read Full »


Dr. Sugandh Garg

Answer: Hello, Welcome to icliniq.com. Get physically examined and investigated to rule out any medical condition and treat accordingly. Take medicine only under prescription and close observation of the doctor. Check vitals. Drink plenty of water and fluids. Maintain strict hygiene. Wear loose cotton c...  Read Full »

Why does my 1-month-old baby have a mouth ulcer on the tongue?

Query: Hi doctor, My 1-month-old baby has a mouth ulcer on the tongue. The baby cries while feeding, and sometimes there is light milky urine at the end of urination. The current medication includes Vitamin D3 and Gudcef drops given four days ago.   Read Full »


Dr. Sajeev Kumar

Answer: Hi, I am glad you chose icliniq for your medical-related queries. I understand your concern. Based on your description, there may be a fungal infection. I suggest applying Candid mouth cream. You can always come back and reach me at icliniq.com. Thank you for consulting me.   Read Full »

I am suffering from Tinea cruris which is spreading in my inner area and becoming itchy even after using Candid B powder. Please advise.

Query: Hello doctor,The Tinea cruris has been spreading​ in my underwear area. It is very itchy. I am using candid B cream but after a few hours, it has started again. Please suggest some curable tricks and suggest some medicines which are available in all medicine shops.  Read Full »


Dr. Suvash Sahu

Answer: Hello, Welcome to icliniq.com. I have read your query and understand your concern. It looks like tinea cruris. Tinea cruris is a fungal infection of the groin, I suggest you follow certain general measures 1. Do not keep the area wet at all. Use Clotrimazole (Zinc oxide and Aerosil) powder freque...  Read Full »

How to control itching and accumulation of dirt in my foreskin?

Query: Hi doctor, I am having itching and some accumulated dirt in my penis foreskin. Please help.  Read Full »


Dr. Shaunak Patel

Answer: Hello, Welcome to icliniq.com. It could be smegma (buildup of dead skin cell between foreskin and penis). Send me clear pictures to help you out with the problem.   Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.